Volume 84, Number 5, December 2008
|Number of page(s)||5|
|Section||Interdisciplinary Physics and Related Areas of Science and Technology|
|Published online||24 November 2008|
Scaling of disordered recursive scale-free networks
College of Science, Nanjing University of Aeronautics and Astronautics - Nanjing, 210016, PRC
Accepted: 21 October 2008
In this paper, we present a solvable model of disordered recursive scale-free networks. The structure, fractality, and dimensionality are studied theoretically and numerically, which are shown to be totally different from those in ordered recursive networks. The transfinite fractal (transfractal) dimension, which is recently introduced to distinguish the structural differences between the networks with infinite dimension, exhibits an interesting scaling behavior. We also investigate the diffusion process on this family of networks, and it is found that the transfractal dimension can identify detailed scaling behavior of diffusion dynamics on transfractal networks.
PACS: 89.75.Hc – Networks and genealogical trees / 87.23.Ge – Dynamics of social systems / 89.65.-s – Social and economic systems
© EPLA, 2008
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.